the doctor first gave me dideral for tremor, when it didn't help, he gave me mysoline. i was going to use it in the form of half a quarter for the first 5 days. even on the morning of the first night, i experienced side effects such as constant nausea, feeling of rush, sweating, and weakness in perception. it returned to normal in the following days, but it is a drug that cannot be stopped even when quitting. i won't use it for shaking if it doesn't have a definite benefit, but for now i'm using it
it is a barbiturate derivative drug with anticonvulsant properties, the active ingredient of which is primidone, its withdrawal is terrible and fatal. its metabolite turns into phenobarbital, it destroys your consciousness, your memory, your thinking abilities decrease. of course, it may be necessary in epileptic patients, but i do not recommend starting a drug like this for hand tremors.
the drug that surprised my world when i used it the first day. in the first use, i could not even be aware of these movements that made me want to lie down. i've had another head you know. these are already written in the side effects, but one does not expect this much. of course, you get used to the drug on the second day.
a currently discontinued anti-epileptic drug